# SDR GTIA2018030502492

- Difficulty date: March 5, 2018
- Submitted: March 6, 2018
- Operation: Air carrier
- Aircraft: N620NK
- Make and model: Airbus A320-232
- Aircraft serial: 5624
- Aircraft time: 18,692 hours, 8,623 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Ecs
- Condition: Contaminated
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SMELLED DIRTY SOCK SMELL UPON LANDING. PERFORMED TSM 05-50-00-810-831 AND PERFORMED DECONTAMINATION OF THE ECS IAW AMM 21-00-00, PER TSM71-00-00-810-801-A STEP 3A NOTE 1. R&R RECERT FILTERS PER AMM 21-21-41. PERFORMED ECS DECONTAMINATION PROCEDURE WITH ENGINES PER AMM 21-00-00-615-003, NO SMELL.
